# SDR SWIA201541552

- Difficulty date: November 10, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 32,110 hours, 26,783 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW RECEIVED A GEAR DISAGREE, NOSE GEAR DID NOT RETRACT, C/W QRH, RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  R & R LANDING GEAR CONTROL HANDLE ASSY IAW AMM.  C/W GEAR EXTENSION, RETRACT CYCLES AND EMERGENCY EXTENSION IAW AMM OPS CHECK GOOD.  PN ON 7-45502-T, SN ON 1162, PN OFF 7-45502-5, SN OFF 1469.
